Pubblicazioni il cui periodico è "JOURNAL OF COMPUTATIONAL PHYSICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 36.

Articolo di rivista Berrone, Stefano; Pieraccini, Sandra; Scialo', Stefano (2017)
Flow simulations in porous media with immersed intersecting fractures. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 345, pp. 768-791. - ISSN 0021-9991
Web of Science: 0 - Scopus: 0
[img]
Preview
[img]

Articolo di rivista Adrian, S.B.; Andriulli, F.P.; Eibert, T.F. (2017)
A hierarchical preconditioner for the electric field integral equation on unstructured meshes based on primal and dual Haar bases. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 330, pp. 365-379. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Froio, A.; Bonifetto, R.; Carli, S.; Quartararo, A.; Savoldi, L.; Zanino, R. (2016)
Design and optimization of Artificial Neural Networks for the modelling of superconducting magnets operation in tokamak fusion reactors. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 321, pp. 476-491. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Falletta, Silvia; Sauter, Stefan (2016)
The Panel-Clustering Method for the Wave Equation in Two Spatial Dimensions. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 305, pp. 217-243. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Berrone, S.; Pieraccini, S.; Scialò, S. (2016)
Towards effective flow simulations in realistic Discrete Fracture Networks. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 310, pp. 181-201. - ISSN 0021-9991
Web of Science: 6 - Scopus: 8
[img] [img]

Articolo di rivista Benedetto, M.F.; Berrone, S.; Borio, A.; Pieraccini, S.; Scialo', S. (2016)
A hybrid mortar virtual element method for discrete fracture network simulations. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 306, pp. 148-166. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 15
[img] [img]

Articolo di rivista Christian Obrecht; Pietro Asinari; Frédéric Kuznik; Jean-Jacques Roux (2014)
High-performance Implementations and Large-scale Validation of the Link-wise Artificial Compressibility Method. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 275, pp. 143-153. - ISSN 0021-9991
Web of Science: 5 - Scopus: 5
[img]
Preview

Articolo di rivista Dario Contrino; Pierre Lallemand; Pietro Asinari; Li-Shi Luo (2014)
Lattice-Boltzmann simulations of the thermally driven 2D square cavity at high Rayleigh numbers. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 275, pp. 257-272. - ISSN 0021-9991
Web of Science: 24 - Scopus: 24
[img]
Preview

Articolo di rivista Berrone S.; Pieraccini S.; Scialo' S. (2014)
An optimization approach for large scale simulations of discrete fracture network flows. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 256 n. 1, pp. 838-853. - ISSN 0021-9991
Web of Science: 20 - Scopus: 22
[img] [img]
Preview

Articolo di rivista Chiavazzo E. (2012)
Approximation of slow and fast dynamics in multiscale dynamical systems by the linearized Relaxation Redistribution Method. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 231, pp. 1751-1765. - ISSN 0021-9991
Web of Science: 8 - Scopus: 8
[img]
Preview

Articolo di rivista P. Asinari; T. Ohwada; E. Chiavazzo; A.F. Di Rienzo (2012)
Link-wise Artificial Compressibility Method. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 231, pp. 5109-5143. - ISSN 0021-9991
Web of Science: 16 - Scopus: 22
[img]
Preview

Articolo di rivista Pieraccini S.; Puppo G. (2012)
Microscopically implicit-macroscopically explicit schemes for the BGK equation. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 231 n. 2, pp. 299-327. - ISSN 0021-9991
Web of Science: 11 - Scopus: 11
[img]
Preview
[img]

Articolo di rivista Icardi, M.; Asinari, P.; Marchisio, D.; Izquierdo, S.; Fox, R.O. (2012)
Quadrature-based moment closures for non--equilibrium flows: hard-sphere collisions and approach to equilibrium. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 231 n. 21, pp. 7431-7449. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 1
[img]

Articolo di rivista Alaia A.; Puppo G. (2012)
A hybrid method for hydrodynamic-kinetic flow - Part II - Coupling of hydrodynamic and kinetic models. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 231 n. 16, pp. 5217-5242. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 10
[img]

Articolo di rivista Telib H.; Arian E.; Iollo A. (2011)
The effect of shocks on second order sensitivities for the quasi-one-dimensional Euler equations. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 230, pp. 8603-8618. - ISSN 0021-9991
Web of Science: 0 - Scopus: 0

Articolo di rivista Alaia A.; Puppo G. (2011)
A hybrid method for hydrodynamic-kinetic flow - Part I -A particle-gridmethod for reducing stochastic noise in kinetic regimes. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 230, pp. 5660-5683. - ISSN 0021-9991
Web of Science: 3 - Scopus: 3
[img]
Preview

Articolo di rivista T. Ohwada; Asinari P. (2010)
Artificial Compressibility Method Revisited: Asymptotic Numerical Method for Incompressible Navier-Stokes Equations. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 229, pp. 1698-1723. - ISSN 0021-9991
Web of Science: 15 - Scopus: 17
[img]

Articolo di rivista A. Mussa; Asinari P.; L.-S. Luo (2009)
Lattice Boltzmann Simulations of 2D Laminar Flows past Two Tandem Cylinders. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 228, pp. 983-999. - ISSN 0021-9991
Web of Science: 43 - Scopus: 48
[img]
Preview

Articolo di rivista Asinari P.; Luo Li-Shi (2008)
A Consistent Lattice Boltzmann Equation with Baroclinic Coupling for Mixtures. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 227, pp. 3878-3895. - ISSN 0021-9991
Web of Science: 17 - Scopus: 14
[img]
Preview

Articolo di rivista Chiavazzo E.; Karlin I.V (2008)
Quasi-equilibrium grid algorithm: Geometric construction for model reduction. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 227, pp. 5535-5560. - ISSN 0021-9991
Web of Science: 9 - Scopus: 12

Articolo di rivista Cavalli F; Gamba A.A.; Naldi G; Semplice M; Valdembri F; Serini G (2007)
3D simulations of early blood vessel formation. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 225, pp. 2283-2300. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 7
[img]

Articolo di rivista S. Bellavia; Berrone S. (2007)
Globalization strategies for Newton-Krylov methods for stabilized FEM discretization of Navier-Stokes equations. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 226 n. 2, pp. 2317-2340. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 7
[img]

Articolo di rivista Bottauscio O; Chiampi M; Manzin A; Roccato P.E.; Zucca M (2007)
A multiscale approach to the analysis of magnetic grid shields and its validation. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 227, pp. 1470-1482. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Peinetti F; Peano F; Coppa G.; Wurtele J (2006)
Particle-In-Cell method for parallel dynamics in magnetized electron plasmas: study of high-amplitude BGK modes. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 218, pp. 102-122. - ISSN 0021-9991
Web of Science: 9 - Scopus: 9

Articolo di rivista Noelle S; Pankratz N; Puppo G.; Natvig J (2006)
Well-balanced finite volume schemes of arbitrary order of accuracy for shallow water flows. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 213, pp. 474-499. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 143 - Scopus: 142
[img]

Articolo di rivista Coppa G.; Peano F.; Peinetti F. (2002)
Image-charge method for Contour Dynamics in systems with cylindrical boundaries. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 182, pp. 392-417. - ISSN 0021-9991
Web of Science: 10 - Scopus: 9

Articolo di rivista Ferlauto M.; A. Iollo; L. Zannetti (2001)
An Aerodynamic Optimization Method based on the Inverse Problem Adjoint Equations. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 173, pp. 87-115. - ISSN 0021-9991
Web of Science: 14 - Scopus: 26
[img] [img]
Preview

Articolo di rivista Pandolfi M.; D'Ambrosio D. (2001)
Numerical instabilities in upwind methods: analysis and cures for the "Carbuncle Phenomenon". In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 166, pp. 271-301. - ISSN 0021-9991 [Disponibilità ristretta]
Web of Science: 99 - Scopus: 130
[img]

Articolo di rivista Beux F.; Iollo A.; Salvetti M.V.; Soldati A. (2001)
PARAMETERIZATION AND RECONSTRUCTION OF ELECTROSTATIC FIELDS IN A WIRE-DUCT PRECIPITATOR BY A LOW ORDER MODEL. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 170 N1, pp. 893-916. - ISSN 0021-9991

Articolo di rivista Ambrosi D.; Quartapelle L. (1998)
A Taylor--Galerkin method for simulating nonlinear dispersive water waves. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 146, p. 546. - ISSN 0021-9991
Web of Science: 21 - Scopus: 26

Articolo di rivista Zanino R. (1997)
Advanced Finite Element Modeling of the Tokamak Plasma Edge. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 138, pp. 881-906. - ISSN 0021-9991
Web of Science: 8 - Scopus: 9

Articolo di rivista Coppa G.; Lapenta G; Dellapiana G; Donato F; Riccardo V (1996)
BLOB method for kinetic plasma simulation with variable-size particles. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 127, pp. 268-284. - ISSN 0021-9991
Web of Science: 14 - Scopus: 17

Articolo di rivista Iollo A.; Salas M.D (1996)
CONTRIBUTION TO THE OPTIMAL SHAPE DESIGN OF INTERNAL FLOWS WITH EMBEDDED SHOCKS. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 125, pp. 124-134. - ISSN 0021-9991
Web of Science: 14 - Scopus: 21

Articolo di rivista Arina R.; C. Canuto (1993)
A Self-Adaptive Domain Decomposition for the Viscous/Inviscid Coupling.I - Burgers Equation. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 105, pp. 290-300. - ISSN 0021-9991
Web of Science: 18 - Scopus: 17

Articolo di rivista Zanino R. (1992)
hydrodynamic modeling of particle and angular momentum transport in rotating tokamak plasmas with impurities. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 98, pp. 301-316. - ISSN 0021-9991
Web of Science: 0 - Scopus: 0

Articolo di rivista V. Colombo, P. Ravetto, M. Sumini (1988)
Variational Determination of the Neutron Integral Transport Equation Eigenvalues Using Space Asymptotic Trial Functions. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 77 n. 2, pp. 318-329. - ISSN 0021-9991
Web of Science: 2 - Scopus: 1

Questa lista è stata generata il Fri Oct 20 07:02:15 2017 CEST.